# SDR DUF2008F00000

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N3108B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC509
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: S9413554
- Condition: Cracked
- Location: Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE PILOT NOTICED HIS LT ENGINE OIL PRESSURE GAUGE FLUCTUATING.  SHORTLY THERE AFTER THE "LOW OIL PRESSURE" LIGHT ILLUMINATED. SINCE HE WAS VERY CLOSE TO HIS DESTINATION, THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND SECURE IT AS A PRECAUTION.  PILOT MADE UNEVENTFUL SINGLE ENGINE LANDING.  UPON INVESTIGATION MY MAINT , IT WAS DISCOVERED THAT THE OIL PRESSURE LINE DAMPER FITTING O-RING HAD FAILED AND ALLOWED OIL TO SEEP PAST THE FITTING.  THIS DEPLETED THE ENGINE OIL SUPPLY UNTIL, THERE WAS AN INSUFFICIENT AMOUNT TO MAINTAIN THE PROPER PRESSURE.  A NEW O-RING WAS INSTALLED AND GROUND RUNS PERFORMED WITH NO LEAK NOTED.  (K)
